# SDR OJ4R2015FA0000120

- Difficulty date: March 10, 2015
- Submitted: April 3, 2015
- Operation: General aviation
- Aircraft: N801KF
- Make and model: Bombdr BD7001A10
- Aircraft serial: 9073
- Aircraft time: 3,168 hours, 947 cycles
- Engine: Rroyce BR700710A220
- System (JASC): 2400 · Electrical Power System
- Part: Control Switch
- Part number: 9906307026
- Part serial: 01060005135
- Condition: Shorted
- Location: Aft Cabin
- Part time: 3,168 hours, 947 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING POSTFLIGHT INSPECTION, FOUND AFT CABIN VIP SEAT SWITCHING PANEL ASSY, LOCATED ON DRINK RAIL, TO BE INOPERATIVE AND COULD SMELL ODOR CAUSED BY AN INTERNAL SHORT TO THE SWITCHING PANEL ASSY.  THE SWITCHING PANEL IS NOT THERMALLY PROTECTED AND THE ELECTRICAL SHORT CONTINUED UNTIL POWER WAS REMOVED.  THE SWITCH PANEL ASSY WAS "HOT" TO TOUCH, HAD TO WAIT FOR IT TO COOL DOWN BEFORE IT COULD BE REMOVED FOR REPAIR.  UPON FURTHER INVESTIGATION, FOUND THAT THE SHORT WAS CAUSED BY AN INTERNAL SCREW THAT HAD CHAFED THRU THE POWER HARNESS.  THIS COULD HAVE BEEN PREVENTED HAD THE POWER HARNESS BEEN PROTECTED BY APPLYING ANTI-CHAFE MATERIAL OVER SCREW HEADS.  UNIT WAS SENT AND WAS REPAIRED UNDER WO 327-9073 ON MARCH 18, 2015.
